MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE

MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE
Model Number N/A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The associated system log files were provided and reviewed by a subject matter expert.The logs confirm the reported event and permit to conclude that the bone fiducial on which the checks were done moved between the 1st and 2nd registrations and between the 2nd and 3rd registrations.Also, within the 2nd registration the robot was sent twice on a control fiducial.Both times the robot was sent exactly to the same position in the robot referential, but the 2 positions were different in the patient referential.This points towards the reported events being caused by several patient head shifts with a potential hardware issue with the headframe; however, this cannot be definitively confirmed with the information available.There were no software anomalies identified which caused or contributed to the observed inaccuracy.Device history records were not reviewed as review is not required for medical device software related complaints.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery while using a rosa, registration and verification were successful.After the first dbs lead was placed, an intraoperative image was taken via o-arm.After merging the images, the lead was noted to be over 3mm off from the target.Surgeon requested to create a trajectory to one of the bone fiducials used for registration after being concerned the head had moved.When driving to the fiducial trajectory, it was noticed the trajectory was off from the fiducial.Surgeon undraped and reregistered.Registration and verification were successful.Surgeon used two fiducial trajectories to check that we were accurate.After drilling the second burr hole, the surgeon drove back to one of the fiducial trajectories to check we had not moved.The trajectory was off again.Surgeon had to undrape and reregister a third time.The second lead was placed and incisions were closed.It is suspected the radiolucent headframe allowed the head to move.Over 90 minutes was added to the surgery due to the reregistration time.No additional patient impact was reported.No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
COMPUTER-ASSISTED SURGICAL DEVICE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key16877045
Report Number3009185973-2023-00013
Device Sequence Number7261677
Product Code HAW
UDI-Device Identifier03760244030948
UDI-Public(01)03760244030948(11)190523
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown